# SDR CA121210010

- Difficulty date: December 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 16,713 hours
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3210 · Main Landing Gear
- Part: Boss
- Part number: 54530055
- Condition: Cracked
- Location: Lt Mlg
- Part time: 16,622 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION ON ACFT THE LT MAIN GEAR WAS INSPECTED AND NOTED THAT THE LOWER TORQUE KNEE GEAR BOSS WAS CRACKED ON THE GEAR.  THE LOWER GEAR HOUSING AND TORQUE KNEE WERE REPLACED WITH SERVICIBLE UNITS. THE TORQUE KNEE PIN WAS INSPECTED AS SERVICIBLE AND CONTINUED IN SERVICE.
